# SDR SIMA200334409

- Difficulty date: November 18, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE SERVICE DOOR SILL WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  REMOVED EXISTING SERVICE DOOR SILL AND INSTALL NEW SILL IAW EMB STATMENT IC2003-145/0818 AND 3829.  (M)
